Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

wanda

Member
  • Total Reviews

    0
  • Content Count

    38
  • Joined

  • Last visited

Community Reputation

0 Neutral

About wanda

  • Rank
    Junior Member
  • Birthday 05/10/1973

Profile Information

  • Location
    Massachusetts
  1. I just dyed my roots last week and so far everything seems to be normal. I do condition my hair a lot. BTW, I used regular dye products (Wella & 20 Volume peroxide).
  2. Guys thanks for all of your replies. Been there, I'm definately going to get my hands on some tea. Well, last night I popped a Benadryl and about 45 minutes later I couldn't keep my eyes open. I slept like a baby but, this morning, I had a very hard time getting up. I think I'll try 1/2 a pill tonight and tomorrow I'll buy some tea and try that at night. I sure do need to try to relax more at night. Work is very stressful & I bring all of that stress home with me. Foomph, (pof gra
  3. Today makes 1 month I've been on it. I've noticed that I wake up more often at night since I've started. I spoke with my Derm and she recommended me to take Benadryl or lower my dose to 40 but I'll be on this for longer, 10 months. She said if I do lower my dosage the side effects will be less. I'm going to try the Benadryl to see if that helps me sleep better at night. I'll have to really think about if I want to finish this in 4months and deal with the other side effects or be on it lon
  4. I'm not sure if this is a coincedence but I have been experiencing trouble sleeping now more than ever while on Accutane. Lately I've been waking up a lot at night but tonight I can't even fall asleep. I should be tired by now because I didn't wake up late this morning. It's been over 3 hours, almost 4 that I've been tossing and turning & have not dosed off, not even for 10 minutes. I went to bed around 12am & it's now 3:37 AM. I shut the lights off, close my eyes & I can't fall
  5. Yes cobby, what is the dosage you are taking?
  6. Thanks guys for your reply. I will keep re-applying the neosporin & just have to deal with the healing process. Also, I do have Vitamin E oil. I think I'll give that a try as well. Thanks again Angela & Spezza.
  7. Tomorrow will be 1 month for me and I have excema on my hands, my face is extremely dry, very flaky around my chin (red & irritated too) & the sides of my nose. I feel like I got botox done, very tight. That's how dry it has gotten ever since the Derm up'd my dose from 40 to 60mgs. I have mild acne & I'm still not sure if 60 is too much for me.
  8. I know I shouldn't but, most of us do it or have done it; can't help it sometimes. Today I noticed a lot of black heads on my nose since I started using Accutane. They were a bit bigger than the usual black heads I've gotten before. At least before I could use more stuff on my face & it did control the black heads/size on my nose. Anyways, I picked of course, very gently, but gently didn't matter because I still irritated my nose so much that skin peeled off (ouch). Now I have a few spo
  9. Ok. Thank God I have enough pills left to get me thru the weekend. I will definately call my Derm Monday. Thanx for answering beenthere.
  10. Hi went & got my 2nd blood work today & got my refill from my Derm. She told me to come home & answer the questions on the computer. I logged in and clicked on answer questions. The only problem is, no questions are coming up. There is nothing in the page that allows me to click on anything. Infact this is what I'm getting: * You must wait to answer monthly questions until after your doctor has confirmed your monthly visit and counseling in the iPLEDGE system. Please follow
  11. Same here, I'm afraid it will make my face break out. Not only that, if you have scars or scabs from picking on your face, wouldn't it pick up the color a lot darker on those spots??
  12. Thanks a lot for the info rockomon. I looked up Nioxin on the internet, read a little about it & so far it sounds like the best thing to use, (Dollyapples, this goes to you), jot it down, Nioxin. I'm so excited. I'm going to pick some up today. As for ck.one, I also think it's a good idea not to braid your hair while on Accutane, especially since it's going to dry you out & that's why my hair is breaking. I've been putting off dyeing my roots because of this. As far as the pro
  13. I take the generic kind, it's worked great for me so far and it's also great for my wallet, (with my insurance I pay $5 for the generic stuff & it would be about $30+ for the real stuff).
  14. Hi Dolly. You are very welcome My main concern and fear is hair loss too. Let me know if you come across any new info on products or something you use that works once you start Tane. So far it's been more than 4 hours since I moisturized my scalp and I haven't itched once and no flaking. My hair looks and feels soft. Let me tell you a little bit about myself: I've been dealing with acne since Oct 05. I have mild acne but persistant. It was mostly around the right side of my face, jaw a
  15. Ok, so I'm almost on week 3 of Accutane and I've done a lot of reading and exploring hair loss for about 1 month now. Just wanted to update those of you who have had the same concerns, worries and questions about hair loss. I've been experiencing more hair shedding than the normal shedding we have on a daily basis. I've realized it's not from hair loss from the root but from breakage do to the hair dryness from being on Accutane. Although my hair is chemically treated, before the Accutane I
×